# SDR HEEA955265

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 7100 · Powerplant System
- Part: Hose
- Part number: 4069T14P04
- Condition: Leaks
- Location: Eng Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE LEAKS AT B-NUT FACING.
